Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 7, Pages 477-485
http://dx.doi.org/10.1155/S0161171200002660

Cooling of a plate with general boundary conditions

1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Dammam College of Girls, Dammam, Saudi Arabia

Received 3 September 1997; Revised 21 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. D. Zaman and R. Al-Khairy, “Cooling of a plate with general boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 7, pp. 477-485, 2000. https://doi.org/10.1155/S0161171200002660.